# SDR DALA2025021001037

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N318DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55220
- Aircraft time: 4,722 hours, 1,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 RACK TEETH (2EA) HAS EVIDENCE OF CORROSION REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W PRI 624075-14AD TO STEP 6. T. FREE 1643853 PERFORMED EDDY CURRENT INSPECTION PER ERA 624075-14AD PRI REV 0 STEP 7 WITH REFERENCE TO ANDTP BD500-A-J57-01-20-01AAA-353A-A NO DEFECTS NOTED. QC 5220 750016. C/W ER/A 624075-14AD REV 0 AND PRI 624075 -14AD REV 0 MATCHES. (LP# 0794935)
